# SDR DHLA2008745582

- Difficulty date: September 10, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN BS 328 LBL 45 FLOORBEAM UPPER CHORD CORRODED.  REPAIRED UPPER FUSELAGE FLOORBEAM UPPER CHORD SECTION AT BS 328 BETWEEN LBL 38.5 AND LBL 51.5 IAW B727 SRM 53-10-8 FIG 9.
